# SDR AALA202305170904

- Difficulty date: May 15, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 31,056 hours, 13,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDER: SEAT 19C EMERGENCY ESCAPE PATH LIGHT FELL DOWN. REPLACED LIGHT HOUSING PER CMM 25-23-67. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
